# SDR AALA20072466

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T83/17DEC FRA TO ORD - LEFT HYDRAULIC QUANTITY INDICATION AND LOSS OF LEFT HYDRAULIC PUMP DURING CRUISE.  DIVERTED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE PRIMARY HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
